# SDR FDEA202202030670

- Difficulty date: February 3, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK, STA1389 50LBL SEAT TRACK HAS CORROSION ON TOP AND BOTTOM   SIDES (MARKED) BLENDED/ REMOVED CORROSION ON MAIN CARGO DECK AT STA. 1389  50LBL. REPAIR FOUND   TO BE WITHIN LIMITS REF. MD-11 SRM 53-00-52-1A  MAJOR REPAIR
